Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
manofperfection

DONEDONEDONEFINISHED Picture on page two

Recommended Posts

I started my course just less then a week ago on march 27th. One week tomorrow. First week wasnt too bad. Ive been breaking out every day but nothing big just new friends every morning. My scalp is geting super dry but its no surprize ive always had scalp problems with psoriasis. Ive been feeling really tired and not much motivation to go hit the gym. But today im gonna go forsure even though i dont want too. Hope i dont get to sore withthis drug. I got sunburn already just from being out for an hour. shitty. anywho in the what enjoy your days.

Share this post


Link to post
Share on other sites

hey just some advice for goin to the gym. Some people react to accutane differently, so there is a good chance ur lifting might not even be affected. Im still on accutane, but during the second month I noticed id get joint pains and stuff. just take an advil and its all good. but if ur pains get worse just tell ur derm to lower the dose and that should make things better. dont worry about it.

Share this post


Link to post
Share on other sites

Yo manof..

How things?

I developed some redness in the past while on the Tane... mainly on the cheeks... but as soon im off it, my skin return to normal. just be patience and let the Tane do its work... all the best!!

Share this post


Link to post
Share on other sites

Hey manof...

I was in bed before thinking about... what this redness thing that people are talking about? i mean i got pinkness... i got so worried and curious so i got out of bed and decided u reply to u. i just go a few questions? if u dont mind answering.

1. Before u notice the redness... what actually happened before that? such as rashes, itchyness etc...

2. Where do they usually appear? area around your face like cheeks etc...

3. So does it go away in a day or two? or is it still there?

I dont know why but im really awared about this course than my previous ones...

Cheers... now i can go to bed and hopefully u reply soon.. thanks...

Share this post


Link to post
Share on other sites

Hey...

Yeh i slept right after that post... just worried me so much seeing all your posts... i was thinking maybe i have it too.

In the past, i did have pink/redness before... but i usually think its sunburn or dryness... now i know this Rosacea existed then i freak out more.

I usually have spots of it, not patches or cover my whole face... so is your ones spots? the only difference is it gets better throughtout the day...

Hey can u post up the website... i want to read so i feel better too... thanks for the reply...

Share this post


Link to post
Share on other sites

HAHAHA I love your topic title! Crapsandwiches...lol. Anyway, try not to worry about the redness, it's something that should fade with time. Find a redness-treating cream that works for you, there are several kinds and Aveeno just has one. If it doesn't work, try another! You can ease this symptom. Also, like someone mentioned, wear a hat or try to limit your exposure to the sun. That way you dont add a sunburn on top of it, as your skin is quite thin and susceptible now. :) Good luck!

Share this post


Link to post
Share on other sites

Hey manof..

Thanks for the link...

I read throught the Roaccutane users guide again this morning... and i think... not 100%... that the rashes im getting is Eczema, because its itchy... u know how babies get them on their bum cheeks? i think i got that on my face.

But i found out its also a common side effects whilst on Roaccutane, alot of people have it... which calmed me down so much... i think im over reacting again, cant help it man!! being my 5th... i have to be more awared, i might look back and say "Freedom... u idiot!!" hahah thats why they create logs.

Anyways... ill ask my Derm about this rashes tommorow... maybe she give me some cream.

Thanks... easy with the workout...

Share this post


Link to post
Share on other sites

Thanks for stopping by my log!... Yes it did seem like I was clearing up with my Day 34 pics but if you check out my latest pics for Day 48... seems like things have gotten worse again. Maybe from the multiple drinking nights I had... I think I will take it easy until I am finished.

Share this post


Link to post
Share on other sites

Hey dude,

Well done on getting through. I've been on the trash for 60 days, with another six months still to go (unless I can talk my specialist into upping the dose...), and it's starting to do something...

Can I ask, what was the nature of your skin's improvement? Was your acne previously mild/moderate/severe, comedonal/cystic/pustular etc? How dramatic has the improvement been?

Keep us informed on your post-'tane progress. Away with those fuckin' scars...!

Share this post


Link to post
Share on other sites

Long-term remission is the likely outcome. Most people are clear for years after a full treatment, and never relapse to the same extent as before they were treated. You should be fine.

... and I'll definitely check back, in a day or two.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×